Take the 2-minute tour ×
Ask Ubuntu is a question and answer site for Ubuntu users and developers. It's 100% free, no registration required.

While a mp4 file the font in all menus, desktop and applications changed to greek and now i dont know how to revert back the changes . I tried using language support but nothing happened and now every time i log in , i get a dialog box of synaptic package manager asking for administrator password .

share|improve this question
    
While playing a mp4 the .... –  rishav Oct 17 '12 at 4:30
    
hint: You can edit your posts by clicking on the edit button. –  Glutanimate Oct 17 '12 at 4:34
    
Have you tried resetting your language options through the "Language support" application? –  Glutanimate Oct 17 '12 at 4:36
1  
Welcome to AskUbuntu. Can you add extra detail on your question please. Screenshot will be nice. Thanks! –  penreturns Oct 17 '12 at 4:36
    
Are you sure it's Greek and not Chinese? Try checking out these questions: askubuntu.com/questions/132347/… and askubuntu.com/questions/2855/locale-reset-lost-settings –  medigeek Oct 17 '12 at 4:44
show 1 more comment

Your Answer

 
discard

By posting your answer, you agree to the privacy policy and terms of service.

Browse other questions tagged or ask your own question.